Alert archive / Kentucky / Flash Flood Warnings in 2018
Flash Flood Warning 32, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 28, 2018, 3:10 AM CDT for Clinton County, Cumberland County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2018, 3:10 AM CDT (08:10 UTC)
- Expired
- Jun 28, 2018, 5:37 AM CDT
- In force
- 2 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clinton County, KY, Cumberland County, KY
The radar
The Nashville radar (KOHX), 139 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.2 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1176 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.0
The text
As transmitted.
931
WGUS53 KLMK 280810
FFWLMK
KYC053-057-281115-
/O.NEW.KLMK.FF.W.0032.180628T0810Z-180628T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
310 AM CDT THU JUN 28 2018
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Clinton County in south central Kentucky...
Northeastern Cumberland County in south central Kentucky...
* Until 615 AM CDT
* At 309 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to two inches of rain have
already fallen. With additional storms moving into the region,
flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Albany, Burkesville, Desda, Cartwright, Snow, Savage, Ida, Seventy
Six, Decide and Aaron.
Additional rainfall amounts of one to two inches are possible in the
warned area over the next hour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3662 8512 3687 8549 3693 8545 3687 8525
3686 8525 3685 8523 3685 8522 3686 8521
3685 8515 3683 8512 3683 8511 3682 8504
3676 8500 3670 8502 3666 8500 3663 8500
3662 8498
$$
RJS2 follow-up statements
195
WGUS73 KLMK 280933
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
433 AM CDT THU JUN 28 2018
KYC053-057-281115-
/O.CON.KLMK.FF.W.0032.000000T0000Z-180628T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton KY-Cumberland KY-
433 AM CDT THU JUN 28 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR
CLINTON AND NORTHEASTERN CUMBERLAND COUNTIES...
At 431 AM CDT, Doppler radar indicated a large area of higher
rainfall amounts over the last couple of hours. Up to two inches of
rain have already fallen. Flash flooding is expected to begin
shortly.
Some locations that will experience flooding include...
Albany, Burkesville, Desda, Cartwright, Snow, Savage, Ida, Seventy
Six, Decide and Aaron.
One more round of heavy rainfall is possible over the next
hour...which could exacerbate the flood conditions.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3662 8512 3687 8549 3693 8545 3687 8525
3686 8525 3685 8523 3685 8522 3686 8521
3685 8515 3683 8512 3683 8511 3682 8504
3676 8500 3670 8502 3666 8500 3663 8500
3662 8498
$$
RJS060
WGUS73 KLMK 281037
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
537 AM CDT THU JUN 28 2018
KYC053-057-281046-
/O.CAN.KLMK.FF.W.0032.000000T0000Z-180628T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clinton KY-Cumberland KY-
537 AM CDT THU JUN 28 2018
...THE FLASH FLOOD WARNING FOR CLINTON AND NORTHEASTERN CUMBERLAND
COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat.
LAT...LON 3662 8512 3687 8549 3693 8545 3687 8525
3686 8525 3685 8523 3685 8522 3686 8521
3685 8515 3683 8512 3683 8511 3682 8504
3676 8500 3670 8502 3666 8500 3663 8500
3662 8498
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 2:09 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 28, 2:09 AM CDT, 1 hour 1 minute before
Area Forecast Discussion National Weather Service Louisville KY 309 AM EDT Thu Jun 28 2018 .Short Term...(Today and tonight) Issued at 310 AM EDT Thu Jun 28 2018 Remain concerned about the potential for some patchy dense fog early this morning as low level moisture remains high. Clouds will be the main mitigating factor, but still expect some reduced visibilities. Will continue to mention patchy wording in the forecast and bump up awareness if obs go low toward dawn. Otherwise... A NW-SE oriented frontal boundary currently sits across southern KY, and scattered to numerous showers and storms have fired along this feature over the past couple of hours. Some of the storms are strong with brief torrential rain and excessive cloud to ground lightning. Given plenty of instability, an isolated severe storm can't be ruled out, but think the biggest near term concern would be with a localized flooding threat for areas that see repeated T-storm activity. Some of the 1 hr Flash Flood guidance across southern KY is as low as 1 inch per hour, but most values are around 2" per hour. Will be watching this threat closely this morning. Convection should peak over the next 1 to 2 hours and then slowly diminish through sunrise down near our TN border. Have depicted initial likely coverage, tapering to isolated by the daylight hours. There should be a brief lull in activity from late morning through midday, however the boundary will still be there and will be accompanied by strong instability along and to the west. In addition, models suggest that an MCS will develop over northern MO and work around the periphery of the southern CONUS upper ridge into our SW counties by early afternoon. If this occurs, a damaging wind threat will exist with storms along with a localized Flash Flood threat. Have depicted an increase in Pops again across our SW during the afternoon hours, with the rest of the CWA remaining dry. Highs today will be dependent on location, but most spots should see the upper 80s to touching 90. Any area impacted by early afternoon T- storms may not see numbers quite that high. With dew points in the mid 70s down near the boundary, heat indices should approach the 95- 100 degree range this afternoon. Use caution if planning to work or be outdoors for extended periods of time. Any lingering evening convection should diminish into the overnight hours across our SW. This diminishing coverage should also be aided by the building upper ridge and it's subsidence. Lows should drop to the upper 60s and low 70s by Friday morning. && .Long Term...(Friday through Wednesday) Issued at 220 AM EDT Thu Jun 28 2018 Not much has changed with previous thinking, with ridging across the region bringing warmer and drier (rain chance-wise) conditions likely through the weekend. We likely will need a Heat Advisory for a few counties west of I-65 Friday and perhaps into the SDF/BWG metros for Saturday, but right now we are just under threshold values. Then with that ridge shifting east Monday, we may get enough of a weakness for diurnal storms. There is some hint at the ridge building up across the region Tue/Wed, which would keep the heat in and limit storm chances some. Think SuperBlend came in a little high for those chances by midweek, so have capped in the widely scattered range for now. && .Aviation...(06Z TAF Issuance) Issued at 128 AM EDT Thu Jun 28 2018 Main concern for any shower or storm activity overnight and into the morning on Thursday will be at BWG. A frontal boundary is currently situated between HNB/SDF/LEX to the north and BWG to the south, and it will continue to sink toward BWG through the morning. Expect isolated to widely scattered showers/storms along this feature through the morning, however will only mention VCSH at BWG for now given uncertainty in just how much coverage we'll see. Outside of any shower or storm, ceilings should stay just on the VFR/MVFR threshold, with light and variable winds also noted. At SDF/HNB/LEX, conditions should stay dry with most sky cover and/or ceilings staying just on the VFR side of things. There is some concern for fog toward dawn, most likely at LEX, as a very moist low level atmosphere is in place. Clouds will be the limiting factor to conditions really tanking, nevertheless LEX/HNB will have the best shot at the lowest visibilities toward dawn. Shower and storm focus should stay down around BWG later today, with Sct-Bkn cu around 4 k feet and mainly light and variable winds. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...BJS Long Term...RJS Aviation...BJS
Hazardous weather outlook, Jun 28, 2:47 AM CDT, 23 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 347 AM EDT Thu Jun 28 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-290800- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 347 AM EDT Thu Jun 28 2018 /247 AM CDT Thu Jun 28 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Numerous thunderstorms are expected across southern Kentucky this morning, and are possible again this afternoon. The main threats will be localized heavy rainfall leading to flooding, small hail, and cloud to ground lightning strikes. A damaging wind threat would accompany any afternoon storms if they develop. With high humidity and high temperatures approaching 90 degrees this afternoon, heat indices could approach 100 degrees. Be cautious if planning to be outdoors for extended periods of time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat and humidity will return to the region later in the week, with heat index values possibly exceeding 100 degrees Friday through Sunday, especially west of the I-65 corridor. Widely scattered storms are possible again Monday through Wednesday, as the heart of the weekend's warm airmass shifts east of the area. .SPOTTER INFORMATION STATEMENT... Spotters should report any wind damage or flooding. BJS/RJS
In the hours before
Special weather statement, Jun 28, 1:47 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
147 AM CDT THU JUN 28 2018
KYZ061-062-071-074-280730-
Warren-Edmonson-Barren-Butler-
147 AM CDT THU JUN 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUTLER...
WARREN...CENTRAL BARREN AND SOUTHERN EDMONSON COUNTIES...
At 147 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Morgantown to near Bowling Green.
Movement was east at 45 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Bowling Green, Glasgow, Morgantown, Brownsville, Plum Springs,
Crestmoor, Mount Victor, Smiths Grove, Park City and Oakland.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3723 8684 3725 8657 3719 8614 3687 8577
3699 8660
TIME...MOT...LOC 0647Z 291DEG 40KT 3716 8662 3706 8646
RJSSpecial weather statement, Jun 28, 1:50 AM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
150 AM CDT THU JUN 28 2018
KYZ026-027-061-062-280730-
Grayson-Edmonson-Butler-Ohio-
150 AM CDT THU JUN 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN BUTLER...
SOUTHWESTERN GRAYSON...SOUTHERN OHIO AND NORTHERN EDMONSON
COUNTIES...
At 150 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles southwest of Leitchfield to 10
miles east of Hartford to near Central City. Movement was southeast
at 20 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Hartford, Morgantown, Casey, Lee, Beaver Dam, Caneyville, Mchenry,
Rockport, Rochester and Roundhill.
LAT...LON 3753 8669 3745 8626 3719 8610 3725 8657
3722 8685 3718 8692 3720 8690 3722 8690
3723 8692 3724 8691 3724 8694 3726 8696
3726 8697 3727 8698 3732 8699 3736 8703
3736 8707 3733 8711 3734 8714 3735 8713
TIME...MOT...LOC 0650Z 304DEG 17KT 3738 8645 3744 8672 3732 8705
RJSSpecial weather statement, Jun 28, 2:09 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Louisville KY
209 AM CDT THU JUN 28 2018
KYZ078-081-082-280745-
Russell-Cumberland-Clinton-
209 AM CDT THU JUN 28 2018
...A STRONG THUNDERSTORM WILL AFFECT CLINTON...SOUTHWESTERN RUSSELL
AND NORTHEASTERN CUMBERLAND COUNTIES...
At 209 AM CDT, a strong thunderstorm was located 8 miles east of
Burkesville, moving east at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Albany, Burkesville, Desda, Cartwright, Snow, Savage, Ida, Modoc,
Grider and Seventy Six.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3662 8506 3681 8546 3694 8544 3693 8523
3690 8500 3686 8506 3683 8506 3681 8503
3677 8501 3669 8502 3668 8501 3667 8501
3666 8500 3663 8500 3662 8498
TIME...MOT...LOC 0709Z 292DEG 23KT 3681 8523
RJSSpecial weather statement, Jun 28, 2:35 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Louisville KY
235 AM CDT THU JUN 28 2018
KYZ026-027-061>063-071-073>077-081-280800-
Hart-Metcalf-Monroe-Grayson-Warren-Cumberland-Allen-Edmonson-Barren-
Butler-Ohio-Adair-
235 AM CDT THU JUN 28 2018
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
MONROE... SOUTHWESTERN HART...NORTHEASTERN
ALLEN...BUTLER...SOUTHWESTERN GRAYSON...WARREN...NORTHWESTERN
CUMBERLAND...BARREN...METCALFE... SOUTHWESTERN ADAIR...OHIO AND
EDMONSON COUNTIES...
At 234 AM CDT, a cluster of strong thunderstorms was located over
south central Kentucky moving southeast at 25 mph.
Gusty winds to 40 mph and half inch hail is possible with these
storms.
Locations impacted include...
Bowling Green, Glasgow, Hartford, Morgantown, Edmonton, Brownsville,
Plum Springs, Memphis Junction, Mount Victor and Crestmoor.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3749 8712 3748 8711 3755 8705 3761 8697
3761 8692 3701 8543 3681 8547 3673 8608
3696 8653 3743 8711 3746 8710 3748 8713
TIME...MOT...LOC 0734Z 306DEG 22KT 3728 8646
SCHOETTMERSpecial weather statement, Jun 28, 2:57 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
257 AM CDT THU JUN 28 2018
KYZ074>077-081-280830-
Metcalf-Monroe-Cumberland-Barren-Adair-
257 AM CDT THU JUN 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN MONROE...
CUMBERLAND...EASTERN BARREN...METCALFE AND SOUTHWESTERN ADAIR
COUNTIES...
At 257 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Glasgow to 8 miles northwest of
Tompkinsville. Movement was southeast at 25 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Glasgow, Tompkinsville, Edmonton, Burkesville, Leslie, Littrell,
Curtis, Coral Hill, Blythe and Lecta.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3681 8586 3715 8592 3708 8528 3663 8530
3661 8548
TIME...MOT...LOC 0757Z 304DEG 24KT 3706 8584 3681 8576
RJSSpecial weather statement, Jun 28, 2:59 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
259 AM CDT THU JUN 28 2018
KYZ026-027-061-280845-
Grayson-Butler-Ohio-
259 AM CDT THU JUN 28 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL BUTLER...
SOUTHWESTERN GRAYSON AND OHIO COUNTIES...
At 259 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 7 miles east of Livermore to near
Hartford. Movement was southeast at 15 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Hartford, Casey, Beaver Dam, Caneyville, Centertown, Mchenry, Horse
Branch, Taffy, Steff and Windy Hill.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3755 8705 3758 8701 3760 8698 3757 8675
3740 8643 3727 8668 3734 8694 3743 8708
3749 8710
TIME...MOT...LOC 0759Z 299DEG 15KT 3752 8701 3748 8683
RJSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:08 PM CDT | Special Weather Statement | LMK | Allen | 37 min |
| Jun 28, 12:55 AM CDT | Special Weather Statement | LMK | Edmonson | 35 min |
| Jun 28, 1:10 AM CDT | Special Weather Statement | LMK | Ohio | 35 min |
| Jun 28, 1:20 AM CDT | Special Weather Statement | LMK | Monroe | 40 min |
| Jun 28, 1:21 AM CDT | Special Weather Statement | LMK | Butler, Warren | 24 min |
| Jun 28, 1:32 AM CDT | Special Weather Statement | LMK | Metcalfe | 43 min |
| Jun 28, 1:40 AM CDT | Areal Flood Advisory | LMK | Monroe | 2 hr |
| Jun 28, 1:47 AM CDT | Special Weather Statement | LMK | Barren, Butler, Warren | 43 min |
| Jun 28, 1:50 AM CDT | Special Weather Statement | LMK | Edmonson, Grayson | 40 min |
| Jun 28, 2:09 AM CDT | Special Weather Statement | LMK | Clinton, Cumberland | 36 min |
| Jun 28, 2:24 AM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland | 3 hr |
| Jun 28, 2:35 AM CDT | Special Weather Statement | LMK | Barren, Butler, Edmonson, Metcalfe, Ohio, Warren | 25 min |
| Jun 28, 2:57 AM CDT | Special Weather Statement | LMK | Cumberland, Metcalfe | 33 min |
| Jun 28, 2:59 AM CDT | Special Weather Statement | LMK | Ohio | 46 min |
| Jun 28, 3:17 AM CDT | Areal Flood Advisory | LMK | Ohio | 118 min |
| Jun 28, 3:32 AM CDT | Special Weather Statement | LMK | Edmonson | 28 min |
| Jun 28, 3:47 AM CDT | Special Weather Statement | LMK | Ohio | 43 min |
| Jun 28, 4:19 AM CDT | Special Weather Statement | LMK | Butler | 41 min |
| Jun 28, 4:21 AM CDT | Special Weather Statement | LMK | Metcalfe | 24 min |
| Jun 28, 4:30 AM CDT | Areal Flood Advisory | LMK | Metcalfe | 2 hr |
| Jun 28, 3:09 PM CDT | Special Weather Statement | LMK | Cumberland | 36 min |
Nearby
Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.